# SDR 2005UALA00513

- Difficulty date: May 30, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 36,847 hours, 4,550 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SCRAPE ON FUSELAGE BETWEEN DOOR 5 LEFT AND STATIC PORT.   SMALL SCRAPE AND DENT ON FUSELASE MEASURES-MINOR AXIS 5.0",   DEPTH 0.15" A OVER Y EQUALS 50.0 - ACCOMPLISHED SKIN CUTOUT AND FABBED DOUBLER PER SRM 53-00-01 FIG.201.  AREA AFFECTED IS STA 2350 APPROX 4 FT AFT OF DR 5L. TOP COAT NOT DAM AGED. NO DAMAGE OVER STATIC PORT AREA.  INSTALLED INSULATION BLANKET AT STA. 2320-2340 STRGR 21L-22L AS WELL AS CIC APPLY.
